Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 321903, 11 pages
http://dx.doi.org/10.1155/2011/321903
Research Article

Existence and Uniqueness of the Solution for a Time-Fractional Diffusion Equation with Robin Boundary Condition

Mathematics Division, Department of Electrical and Information Engineering, Faculty of Technology, University of Oulu, PL 4500, 90014 Oulu, Finland

Received 10 January 2011; Revised 1 March 2011; Accepted 8 March 2011

Academic Editor: W. A. Kirk

Copyright © 2011 Jukka Kemppainen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jukka Kemppainen, “Existence and Uniqueness of the Solution for a Time-Fractional Diffusion Equation with Robin Boundary Condition,” Abstract and Applied Analysis, vol. 2011, Article ID 321903, 11 pages, 2011. https://doi.org/10.1155/2011/321903.